MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION(TM) S7(R); INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION(TM) S7(R); INSTRUMENT, STEREOTAXIC
Model Number 9734048
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Concomitant medical products: information references the main component of the system.Other relevant device(s) are: product id: 9733877, serial/lot #: (b)(4).The manufacturer representative went to the site to test the navigation system.The system was performing as intended and no hardware parts were replaced.The software investigation found that the reported event was related to a software issue.This issue was documented in a medtronic navigation software anomaly tracking database.The manufacture date was not available at the time of the event.
 
Event or Problem Description
Medtronic received information that, while outside of a procedure, the application software would not boot on the planning system.There was no patient present when this issue was identified.No additional information was provided.Additional information was received.It was reported that the correct event date is (b)(6) 2020, not (b)(6) 2020.The event description has been updated to reflect this.

Brand Name
STEALTHSTATION(TM) S7(R)
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key11589281
Report Number1723170-2021-00825
Device Sequence Number17217507
Product Code HAW
UDI-Device Identifier00613994532398
UDI-Public00613994532398
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734048
Device Catalogue Number9734048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1